# SDR F3LA202512090335

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N396FR
- Make and model: Airbus A320-251N
- Aircraft serial: 11155
- Aircraft time: 9,908 hours, 4,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 799584
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT WAS GROUNDED.  WHILE PERFORMING EPSU TEST, BATTERY/EPSU 10WL FWD L FLAGGED. AIRCRAFT REMOVED FROM SERVICE.   R & R EPSU BATTERY 10WL IAW AMM 33-51-38-400-002-A, OPS CHECK GOOD. ACFT OK FOR SERVICE.
